# SDR CALA2025052304927

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 57,406 hours, 21,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AREA LIGHTS FROM SEAT ROW 22D TO 29D WILL NOT STAY ON DURING TEST. REMOVED AND REPLACE EMERGENCY BATTER CHARGER AND BATTERY PACK PER AMM 33-51-06. OPS TEST NORMAL. OKAY FOR SERVICE.
